Über die Cayleysche Regelfläche dritten Grades.

A. Wiman

Mathematische Annalen (1937)

  • Volume: 113, page CLXI-CXCVIII
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wiman, A.. "Über die Cayleysche Regelfläche dritten Grades.." Mathematische Annalen 113 (1937): CLXI-CXCVIII. <http://eudml.org/doc/159862>.

author = {Wiman, A.},
journal = {Mathematische Annalen},
pages = {CLXI-CXCVIII},
title = {Über die Cayleysche Regelfläche dritten Grades.},
url = {http://eudml.org/doc/159862},
volume = {113},
year = {1937},

AU - Wiman, A.
TI - Über die Cayleysche Regelfläche dritten Grades.
JO - Mathematische Annalen
PY - 1937
VL - 113
UR - http://eudml.org/doc/159862
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.